# SDR 2004FA0000327

- Difficulty date: December 10, 2003
- Submitted: April 5, 2004
- Operation: General aviation
- Aircraft: N961SD
- Make and model: Snias AS350B2
- Aircraft serial: 3516
- Aircraft time: 450 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 450 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: WE616
- Condition: Inoperative
- Location: Engine
- Part time: 288 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DEFECT AND MAINTENANCE CORRECTIVE ACTION:  GENERATOR LIGHT CAME ON IN FLIGHT, WILL NOT RESET.  REPLACED STARTER/GENERATOR AND 16 AMP FUSE.
